MathSciNet Relay Station
MathSciNet bibliographic data
MR1887028 (2002k:46029) 46B20 (46N10 52A41)
Borwein, J. M.; Vanderwerff, J. D. On the continuity of biconjugate convex functions. Proc. Amer. Math. Soc. 130 (2002), no. 6, 1797–1803.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement